# SDR UPS01837222

- Difficulty date: October 15, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 A-PIT DOOR OPENING FWD LOWER CORNER SKIN IS GOUGED AND CRACKED AT STA 280 LONG 31R-32R APPROX. CUT OUT DAMAGED AREA, NDT FOR CRACKS AT CUTOUT, NO CRACKS NOTED, FABRICATED AND INSTALLED FILLER, DOUBLER, AND TRIPLER IAW SRM 53-2-0 FIG 20 AND SRO8530019.
